Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 19, 2006, 4:02 AM CST for 46 counties in Texas. It took effect at Jan 19, 2006, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2006, 4:02 AM CST (10:02 UTC)
- In effect from
- Jan 19, 2006, 10:00 AM CST
- Expired
- Jan 19, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3971 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 191002 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 402 AM CST THU JAN 19 2006 ...WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 10 AM UNTIL 6 PM... .THE PRESSURE GRADIENT DUE TO A SURFACE LOW OVER THE CENTRAL PLAINS AND HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES...WILL RESULT IN GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH ONCE AGAIN TODAY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191845- /O.NEW.KFWD.WI.Y.0008.060119T1600Z-060120T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 402 AM CST THU JAN 19 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM UNTIL 6 PM CST. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...AS A SURFACE LOW MOVES ACROSS THE CENTRAL PLAINS. THE WINDS WILL START TO DECREASE AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS ON AREA LAKES SHOULD $$
3 follow-up statements
000 WWUS74 KFWD 191040 CCA NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 402 AM CST THU JAN 19 2006 ...WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 10 AM UNTIL 6 PM... .THE PRESSURE GRADIENT DUE TO A SURFACE LOW OVER THE CENTRAL PLAINS AND HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES...WILL RESULT IN GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH ONCE AGAIN TODAY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191845- /O.NEW.KFWD.WI.Y.0008.060119T1600Z-060120T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 402 AM CST THU JAN 19 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM UNTIL 6 PM CST. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...AS A SURFACE LOW MOVES ACROSS THE CENTRAL PLAINS. THE WINDS WILL START TO DECREASE AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 191655 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1055 AM CST THU JAN 19 2006 ...WIND ADVISORY FOR ALL OF NORTH TEXAS UNTIL 6 PM... .SYNOPSIS...A TIGHT PRESSURE GRADIENT WILL BE IN PLACE ACROSS THE REGION TODAY DUE TO A SURFACE LOW OVER THE CENTRAL PLAINS AND HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES. THIS WILL RESULT IN SOUTHERLY WINDS OF 25 TO 30 MPH. GUSTS TO 45 MPH WILL BE POSSIBLE LATE THIS MORNING AND EARLY THIS AFTERNOON AS STRONGER WINDS ALOFT MIX DOWN TO THE SURFACE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200000- /O.CON.KFWD.WI.Y.0008.000000T0000Z-060120T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1055 AM CST THU JAN 19 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... SUSTAINED SOUTHERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45 MPH...WILL BE POSSIBLE TODAY. THE STRONGEST WINDS ARE EXPECTED LATE THIS MORNING AND EARLY THIS AFTERNOON...BEFORE WINDS DIMINISH SLIGHTLY LATER IN THE AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION ON AREA LAKES. $$
000 WWUS74 KFWD 192353 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CST THU JAN 19 2006 ...THE WIND ADVISORY EXPIRES AT 600 PM CST... .SYNOPSIS...WINDS CONTINUE TO FALL BELOW WIND ADVISORY CRITERIA...AS THE SUN SETS. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM CST. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200100- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-060120T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 553 PM CST THU JAN 19 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WIND SPEEDS ARE DIMINISHING INTO THE 15 TO 20 MPH RANGE EARLY THIS EVENING. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 19, 4:00 AM CST, 2 minutes earlier.
Area forecast discussion, Jan 19, 4:00 AM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CST THU JAN 19 2006 .DISCUSSION... 400 AM CST ANOTHER WINDY DAY IN STORE...WIND ADVISORY AND RED FLAG WARNING ONCE AGAIN. HUMIDITY WILL BE ON THE RISE...PARTICULARLY EASTERN ZONES...BUT WINDS WILL MAINTAIN HIGH FIRE DANGER WITH DRY FUELS. DRYLINE AND TRAILING FRONT WILL PASS THROUGH CWA ON FRIDAY. ARRIVAL IN NW ZONES IN THE MORNING...DFW EARLY AFTERNOON...SE ZONES EARLY EVENING. HIGH TEMPS WILL HAVE EVERYTHING TO DO WITH FRONTAL TIMING...BUT EXPECT 70S IN SW FLOW PRECEDING FRONT... DESPITE INCREASING PRE-FRONTAL HUMIDITY AND ANY CLOUDCOVER. INVERTED SFC TROUGH AND SW FLOW ALOFT LOOKS REASONABLE GOOD FOR RAIN SUNDAY. HAVE MAINTAINED RATHER CONSERVATIVE POPS...BUT MODELS STILL IN DISAGREEMENT ABOUT EVOLUTION OF UPPER SYSTEM. ECMWF STILL WANTS TO CUT OFF LOW IN DESERT SW. WILL NEED TO ASSESS FURTHER AS EVENT APPROACHES...KEEP YOUR FINGERS CROSSED. NORMAL TEMPERATURES WILL BE WITH US WELL INTO NEXT WEEK...WITH THE HELP OF REINFORCING SHOT OF COLD AIR SUNDAY NIGHT. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 54 71 41 / 0 0 10 10 WACO, TX 76 54 72 41 / 0 0 10 10 PARIS, TX 73 51 70 39 / 0 0 20 10 DENTON, TX 76 52 69 38 / 0 0 10 10 MCKINNEY, TX 75 54 70 39 / 0 0 10 10 DALLAS, TX 75 55 72 41 / 0 0 10 10 TERRELL, TX 75 55 72 41 / 0 0 20 10 CORSICANA, TX 76 56 73 43 / 0 0 20 10 TEMPLE, TX 76 55 72 42 / 0 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM THURSDAY FOR TXZ091-TXZ092-TXZ093- TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106- TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122- TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141- TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157- TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. WIND ADVISORY FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ106-TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120- TXZ121-TXZ122-TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134- TXZ135-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148- TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. && 58/25
Hazardous weather outlook, Jan 19, 12:15 AM CST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1215 AM CST THU JAN 19 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1215 AM CST THU JAN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A RED FLAG WARNING REMAINS FOR LOCATIONS ALONG AND NORTHWEST OF A BONHAM...WAXAHACHIE...WACO...TO TEMPLE LINE. GUSTY SOUTHERLY WINDS BETWEEN 15 AND 25 MPH WILL CONTINUE. THE COMBINATION OF STRONG WINDS...AND VERY DRY CONDITIONS...WILL RESULT IN A HIGH FIRE WEATHER CONDITIONS ACROSS THE REGION. .DAYS TWO THROUGH SEVEN... THE RED FLAG WARNING FOR AREAS ALONG AND NORTHWEST OF A BONHAM... WAXAHACHIE...WACO...TO TEMPLE LINE...WILL CONTINUE THROUGH 6 PM THURSDAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES NEAR OR BELOW 30 PERCENT ARE EXPECTED ACROSS THE RED FLAG WARNING AREA. THE WINDY AND DRY CONDITIONS COUPLED WITH ABUNDANT DRY FUELS WILL RESULT IN A CONTINUED HIGH FIRE DANGER. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON ACROSS THE EASTERN SECTIONS OF NORTH TEXAS. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 58
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.